Mostrar el registro sencillo del ítem

dc.contributor.authorLladó Sánchez, Ana M.
dc.contributor.authorLópez Masip, Susana Clara
dc.contributor.authorMoragas Vilarnau, Jordi
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada IV
dc.date.accessioned2010-07-14T08:30:33Z
dc.date.available2010-07-14T08:30:33Z
dc.date.created2010-02-28
dc.date.issued2010-02-28
dc.identifier.citationLlado, A.; López, S.C.; Moragas, J. Every tree is a large subtree of a tree that decomposes Kn or Kn,n. "Discrete mathematics", 28 Febrer 2010, vol. 310, núm. 4, p. 838-842.
dc.identifier.issn0012-365X
dc.identifier.urihttp://hdl.handle.net/2117/8171
dc.description.abstractLet T be a tree with m edges. A well-known conjecture of Ringel states that T decomposes the complete graph $K_{2m+1}$. Graham and Häggkvist conjectured that T also decomposes the complete bipartite graph $K_{m,m}$. In this paper we show that there exists an integer n with n ≤[(3m - 1)/2] and a tree T₁ with n edges such that T₁ decomposes $K_{2n+1}$ and contains T. We also show that there exists an integer n' with n' ≥ 2m-1 and a tree T₂ with n' edges such that T₂ decomposes $K_{n',n'}$and contains T. In the latter case, we can improve the bound if there exists a prime p such that [3m/2] ≤ p < 2m - 1.
dc.format.extent5 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica discreta::Teoria de grafs
dc.subject.lcshGraph labelings
dc.subject.lcshGraph theory
dc.titleEvery tree is a large subtree of a tree that decomposes Kn or Kn,n
dc.typeArticle
dc.subject.lemacGrafs, Teoria de
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
dc.identifier.doi10.1016/j.disc.2009.09.021
dc.relation.publisherversionhttp://www.sciencedirect.com/science?_ob=MImg&_imagekey=B6V00-4XC3X9H-2-1&_cdi=5632&_user=1517299&_pii=S0012365X09004579&_orig=search&_coverDate=02%2F28%2F2010&_sk=996899995&view=c&wchp=dGLzVzz-zSkzV&md5=98710dd3d16287525c6ab44b995a34f3&ie=/sdarticle.pdf
dc.rights.accessRestricted access - publisher's policy
drac.iddocument2182424
dc.description.versionPostprint (published version)
upcommons.citation.authorLlado, A.; López, S.C.; Moragas, J.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameDiscrete mathematics
upcommons.citation.volume310
upcommons.citation.number4
upcommons.citation.startingPage838
upcommons.citation.endingPage842


Ficheros en el ítem

Imagen en miniatura

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro sencillo del ítem

Salvo que se indique lo contrario, los contenidos de esta obra estan sujetos a la licencia de Creative Commons: Reconocimiento-NoComercial-SinObraDerivada 3.0 España